# SDR SWAA2022022315806

- Difficulty date: September 21, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 34,331 hours, 21,681 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E LOWER PANEL SUPPORT BEAM FOR PANEL 661AB IS CRACKED ON I/B END / REMOVED RT WING T/E PANEL SUPPORT BEAM FOR PANEL 661AB 89813U 09-21-18 LEAD 28 21SEP18 REPLACED RT WING T/E PANEL SUPPORT BEAM FOR PANEL 661 AB IAW SRM 51-40-02-0G; AIPC 57-50-00-18 89813U 09-23-18
